en
Scientific article
Open access
English

The Delay Time Operator for Simple Scattering Systems

Published inHelvetica physica acta, vol. 40, no. 3, p. 217-229
Publication date1967
Citation (ISO format)
JAUCH, Joseph-Maria, MARCHAND, Jean-Paul. The Delay Time Operator for Simple Scattering Systems. In: Helvetica physica acta, 1967, vol. 40, n° 3, p. 217–229. doi: 10.5169/seals-113764
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0018-0238
57views
28downloads

Technical informations

Creation07/20/2022 1:12:00 PM
First validation07/20/2022 1:12:00 PM
Update time03/16/2023 7:00:42 AM
Status update03/16/2023 7:00:41 AM
Last indexation01/17/2024 9:01:30 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack